# SDR AWXA200301202

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53911600202203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON FWD CARGO COMPARTMENT LT PROFILE BETWEEN FR 31 AND FR 34, AT FASTENER HOLES. MAINTENANCE REMOVED DAMAGED L/H PROFILE BETWEEN FR 31 AND FR 34; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW AWA E.R. 26-5320-03154-SS1
